Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Differential equations invariant under finite reflection groups


Author: Robert Steinberg
Journal: Trans. Amer. Math. Soc. 112 (1964), 392-400
MSC: Primary 20.75; Secondary 14.18
MathSciNet review: 0167535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782. MR 0072877 (17,345d)
  • [2] E. Fiscker, Über algebraische Modulsysteme und lineare homogene partielle Differentialgleichungen mit konstanten Koeffizienten, J. Reine Angew. Math. 140 (1911), 48-81.
  • [3] L. Flatto, Classes of polynomials characterized by a mean value property, Abstract 588-24, Notices Amer. Math. Soc. 9 (1962), 33.
  • [4] Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87–120. MR 0084104 (18,809d)
  • [5] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455 (26 #2986)
  • [6] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793 (26 #1345)
  • [7] G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954), 274–304. MR 0059914 (15,600b)
  • [8] Séminaire ``Sophus Lie", Ecole Normale Supérieure, Paris, 1955.
  • [9] B. L. van der Waerden, Modern algebra, Vol. 1, Ungar, New York 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.75, 14.18

Retrieve articles in all journals with MSC: 20.75, 14.18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0167535-3
PII: S 0002-9947(1964)0167535-3
Article copyright: © Copyright 1964 American Mathematical Society